Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Tallahassee, FL

March 2, 2012Dougherty County, Georgia

NWS Tallahassee, FL issued this special weather statement at Mar 2, 2012, 10:52 PM EST for Dougherty County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 10:52 PM EST (03:52 UTC)
Expired
Mar 2, 2012, 11:30 PM EST
In force
38 min
Issued by
NWS Tallahassee, FL

County Dougherty County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WWUS82 KTAE 030352
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 PM EST FRI MAR 2 2012

GAZ125-126-030430-
LEE GA-DOUGHERTY GA-
1052 PM EST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DOUGHERTY AND LEE 
COUNTIES IN SOUTHWESTERN GEORGIA...

* UNTIL 1130 PM EST

AT 1049 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG 
THUNDERSTORM 10 MILES EAST OF LEARY...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  ALBANY BY 1110 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3186 8392 3180 8401 3177 8398 3172 8403
      3165 8402 3165 8399 3163 8401 3159 8400
      3144 8438 3155 8445 3161 8445 3162 8441
      3162 8430 3169 8430 3188 8393
TIME...MOT...LOC 0352Z 241DEG 29KT 3155 8433

$$

38-GODSEY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Mar 2, 10:05 PM EST, 47 minutes earlier.

Area forecast discussion, Mar 2, 10:05 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 PM EST Fri Mar 2 2012

...Strong to severe thunderstorms possible Saturday...

.SYNOPSIS...A moist unstable atmosphere continues to cover the area
tonight, and combined with an upper level disturbance and favorable
upper level wind shear, produced showers and a few severe
thunderstorms over mainly western portions of the Tri-State Area
late this afternoon and early tonight. Meanwhile, approaching from
the west, a series of upper level disturbances will push a cold
front slowly eastward across the area on Saturday, generating
widespread shower and thunderstorm activity, with conditions
favorable for some storms to become severe.

.NEAR TERM...(Tonight)...Showers and isolated thunderstorms over
southwest Georgia and the eastern Florida Panhandle will continue to
slowly diminish tonight. After a short break, an approaching cold
front will begin to spread more showers and thunderstorms eastward
into the eastern Florida Panhandle and southeast Alabama before
daybreak. Meanwhile, it will be a muggy night, with low clouds and
fog becoming widespread across the area overnight. Low temperatures
will be in the low to mid 60s.

&&

.AVIATION...(through 00Z Sunday)
A band of showers and a few intense thunderstorms continues to shift
slowly north and east across western portions of the Tri-State Area
tonight. These showers and storms will continue diminish. Otherwise
IFR condition are already developing, and will once again become
widespread across the area tonight, with periods of LIFR likely most
areas. By daybreak showers and thunderstorms will begin to spread
eastward into western portions of the area ahead of an approaching
cold front, and all terminals will experience significant periods of
shower and thunderstorm activity throughout the day Saturday.
Conditions are not likely to improve above MVFR through the forecast
period.

&&

.PREVIOUS DISCUSSION...

.SHORT TERM (Tonight through Sunday night)...A deep upper trough
over the central states is forecast to slide east over the next
two days. Several impulses of energy will move through the trough
and energize showers and thunderstorms along a cold front. This
setup is generating widespread severe weather over portions of the
mid-south today.

This far south, there is enough upper ridging in place to prevent
any deep convection through much of tonight. Low clouds and fog
will continue to be an issue along the coast through the night
with the continuing warm and moist onshore flow.

Storms will begin to approach southeast Alabama late tonight.
Isolated severe storms will be possible during this time. However,
diminishing forcing and instability will likely limit the threat
for SE Alabama.

An active day is on tap for Saturday as the cold front moves
across the forecast area. After some initial weakening in the
morning across southeast Alabama, showers and thunderstorms are
forecast to intensify right along the frontal boundary by late
morning as it moves into the eastern Panhandle and southwest
Georgia. This reintensification appears to be the result of a
subtle impulse rounding the base of the upper trough combined with
destabilization due to daytime heating. Deep layer shear AOA 50
knots and sfc-based CAPE approaching 1000j/kg will support severe
thunderstorms as this line moves across the eastern two-thirds of
the forecast area. The best chance for severe weather appears to
be east of a line from Panama City to Albany, primarily from the
late morning into the early afternoon. The primary mode will
support damaging straight-line winds. However, an isolated tornado
cannot be ruled out.

The severe threat will end with the frontal passage. However,
locally heavy rainfall may continue for several hours behind the
front. Expect to see a swath of 2 to 3 inches from Panama City to
Valdosta with locally higher amounts possible.

Dryer and cooler conditions will spread over the area for Sunday.

&&

.MARINE...Expect to see increasing winds tonight over the coastal
waters ahead of an approaching cold front. Exercise Caution
conditions are expected. Small Craft Exercise Caution conditions are
occurring tonight, with Advisory conditions likely by early afternoon
on Saturday, as strong southerly flow develops ahead of the front,
with strong northerly flow in its wake. A few gusts to gale force
will be possible over the offshore waters early Sunday morning
behind the front. Conditions will slowly improve beginning Sunday
afternoon with light northerly winds expected by Monday.

&&

.FIRE WEATHER...
Abundant low level moisture will continue to stream into the region
ahead of a cold front which will then cross the area during
Saturday. Areas of rain with embedded thunder are expected
throughout much of Saturday along and behind this front. The eastern
Big Bend will be the last to see the rain arrive during mainly the
afternoon/evening hours. Much drier air will spill into the region
in the wake of the front for Sunday. A combination of low relative
humidity and high dispersion indices will likely result in critical
fire weather conditions over much of northern Florida. North of the
Florida border, relative humidity is forecast to briefly drop below
critical levels, however at this time, winds are not expected to be
strong enough to result in red flag conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   64  74  47  65  38 /  20  90  80  10  10
Panama City   65  70  46  64  48 /  30  90  70  10  10
Dothan        65  68  40  64  39 /  50  80  70  10  10
Albany        66  70  42  63  39 /  30  80  80  10  10
Valdosta      64  78  48  65  39 /  20  90  80  10  10
Cross City    61  78  53  64  38 /  10  60  80  20  10
Apalachicola  66  73  50  63  47 /  20  90  80  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.
&&

Wool/Duval/Godsey/Camp/Mroczka
Hazardous weather outlook, Mar 2, 10:14 PM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 PM EST FRI MAR 2 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031230-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1014 PM EST FRI MAR 2 2012 /914 PM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
THUNDERSTORMS THAT HAD DEVELOPED EARLIER THIS EVENING HAVE
DECREASED IN INTENSITY...AND A FEW SHOWERS CONTINUED ACROSS THE
AREA IN THE LATE EVENING HOURS. THE THREAT FOR SEVERE WEATHER
APPEARS TO HAVE DECREASED FOR THE TIME BEING.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS NORTHWEST OF THE AREA
WILL BE APPROACHING OUR AREA LATE TONIGHT. THEREFORE...SOME SEVERE
WEATHER WILL BE POSSIBLE AFTER 4 AM EST...MAINLY OVER SOUTHEAST
ALABAMA AND ADJACENT PARTS OF SOUTHWEST GEORGIA AND THE WESTERN
FLORIDA PANHANDLE. THE MAIN THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING MUCH OF THE DAYTIME
HOURS ON SATURDAY...BEGINNING FIRST IN THE NORTHWEST PART OF OUR
AREA. RENEWED THUNDERSTORM DEVELOPMENT APPEARS LIKELY ALONG AND
AHEAD OF THE COLD FRONT BY LATE MORNING. THE PRIMARY SEVERE
WEATHER THREAT IS EXPECTED TO ARRIVE WITH THE NEW DEVELOPMENT...
WITH A TIMING OF ROUGHLY 10 AM EST TO 7 PM EST.

THE THUNDERSTORMS DURING THE DAY SATURDAY WOULD BE CAPABLE OF
PRODUCING A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL.

ADDITIONALLY...AS WINDS BECOME MORE ALIGNED PARALLEL WITH THE COLD
FRONT LATER IN THE DAY...A BAND OF HEAVY RAINFALL COULD BE FOCUSED
NEAR THE FRONT. DESPITE THE ONGOING DROUGHT CONDITIONS...TRAINING
THUNDERSTORMS WOULD HAVE THE POTENTIAL TO PRODUCE SOME FLASH
FLOODING IN LOCALIZED AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON SATURDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

08-LAMERS

In the hours before

Local storm report, Mar 2, 6:50 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     3 E NEW BROCKTON        31.38N 85.87W
03/02/2012                   COFFEE             AL   EMERGENCY MNGR

            ROOF OFF BUILDING ON HIGHWAY 266.

&&

WOOL
Special weather statement, Mar 2, 7:53 PM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 PM EST FRI MAR 2 2012

ALZ067-069-GAZ142-030130-
HOUSTON AL-EARLY GA-HENRY AL-
653 PM CST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY...HENRY AND
HOUSTON COUNTIES...

* UNTIL 730 PM CST/830 PM EST/

AT 650 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR COWARTS...OR NEAR SMYRNA...MOVING EAST AT 30 MPH.

PEOPLE IN NORTHERN HOUSTON...SOUTHEASTERN HENRY AND WESTERN EARLY
COUNTIES...INCLUDING THE CITIES OF COWARTS...WEBB AND COLUMBIA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

A FEW WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME WEAK MID LEVEL ROTATION WAS ALSO DETECTED.

LAT...LON 3141 8502 3122 8499 3119 8535 3129 8539
TIME...MOT...LOC 0052Z 251DEG 28KT 3123 8531

08-LAMERS
Local storm report, Mar 2, 8:03 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
803 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TORNADO          2 SSE BALD HILL         31.14N 85.62W
03/02/2012                   GENEVA             AL   AIRPLANE PILOT

            REPORTED BY INSTRUCTOR PILOT OUT OF FORT RUCKER.

&&

WOOL
Special weather statement, Mar 2, 8:27 PM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EST FRI MAR 2 2012

GAZ123-142-144-030215-
BAKER GA-CALHOUN GA-EARLY GA-
827 PM EST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAKER...CALHOUN
AND EARLY COUNTIES...

* UNTIL 915 PM EST

AT 824 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES EAST OF COLUMBIA...OR NEAR ROCK HILL...MOVING
EAST AT 35 MPH.

PEOPLE IN NORTHERN EARLY...NORTHWESTERN BAKER AND SOUTHWESTERN
CALHOUN COUNTIES...INCLUDING THE CITIES OF BLAKELY AND ARLINGTON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION
WAS ALSO DETECTED IN THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU CONTACT LAW ENFORCEMENT.

LAT...LON 3157 8463 3132 8454 3127 8503 3140 8508
TIME...MOT...LOC 0127Z 252DEG 30KT 3133 8499

08-LAMERS
Special weather statement, Mar 2, 8:30 PM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EST FRI MAR 2 2012

ALZ069-FLZ011-030200-
HOUSTON AL-JACKSON FL-
730 PM CST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOUSTON AND
JACKSON COUNTIES...

* UNTIL 800 PM CST

AT 728 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF COTTONWOOD...OR NEAR ELLAVILLE...
MOVING NORTHEAST AT 30 MPH.

PEOPLE IN NORTHERN JACKSON AND SOUTHEASTERN HOUSTON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION
HAS ALSO BEEN DETECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3115 8517 3096 8502 3089 8536 3098 8543
TIME...MOT...LOC 0130Z 240DEG 26KT 3095 8534

08-LAMERS
Special weather statement, Mar 2, 10:52 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 PM EST FRI MAR 2 2012

GAZ125-126-030430-
LEE GA-DOUGHERTY GA-
1052 PM EST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DOUGHERTY AND LEE
COUNTIES IN SOUTHWESTERN GEORGIA...

* UNTIL 1130 PM EST

AT 1049 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES EAST OF LEARY...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  ALBANY BY 1110 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3186 8392 3180 8401 3177 8398 3172 8403
      3165 8402 3165 8399 3163 8401 3159 8400
      3144 8438 3155 8445 3161 8445 3162 8441
      3162 8430 3169 8430 3188 8393
TIME...MOT...LOC 0352Z 241DEG 29KT 3155 8433

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:43 PM ESTTornado WarningTAEJackson32 min
Mar 2, 11:16 PM ESTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more10 hr
Mar 2, 11:16 PM ESTMarine Dense Fog AdvisoryTAE9 hr
Mar 3, 3:40 AM ESTFlood WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more14 hr
Mar 3, 3:40 AM ESTRip Current StatementTAEBay, Walton11 hr
Mar 3, 3:51 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Mar 3, 4:30 AM ESTSmall Craft AdvisoryTAE18 hr
Mar 3, 7:34 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Mar 3, 8:01 AM ESTSpecial Marine WarningTAE32 min
Mar 3, 8:05 AM ESTSpecial Marine WarningTAE55 min
Mar 3, 8:13 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton32 min
Mar 3, 8:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington39 min
Mar 3, 8:27 AM ESTSevere Thunderstorm WarningTAEWalton, Washington48 min
Mar 3, 8:48 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington27 min
Mar 3, 8:57 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington33 min
Mar 3, 9:16 AM ESTTornado WarningTAEGadsden, Jefferson, Leon, Liberty44 min
Mar 3, 9:54 AM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon36 min
Mar 3, 9:57 AM ESTTornado WarningTAEGadsden, Leon, Liberty48 min
Mar 3, 10:16 AM ESTTornado WarningTAECalhoun, Gadsden, Jackson, Liberty29 min
Mar 3, 10:43 AM ESTTornado WarningTAEGadsden32 min
Mar 3, 11:09 AM ESTAreal Flood AdvisoryTAEJackson, Walton, Washington3 hr
Mar 3, 11:13 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 11:28 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 12:04 PM ESTAreal Flood AdvisoryTAECalhoun, Gadsden, Jackson, Jefferson, Leon, Liberty3 hr
Mar 3, 12:22 PM ESTFlash Flood WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more4 hr
Mar 3, 1:29 PM ESTFlash Flood WarningTAEGadsden, Jackson3 hr
Mar 3, 1:56 PM ESTSpecial Weather StatementTAEGulf, Leon, Liberty64 min
Mar 3, 2:03 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon27 min
Mar 3, 2:10 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla50 min
Mar 3, 2:20 PM ESTAreal Flood AdvisoryTAELeon115 min
Mar 3, 2:28 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison47 min
Mar 3, 2:53 PM ESTSpecial Marine WarningTAE52 min
Mar 3, 3:00 PM ESTSpecial Weather StatementTAEGulf, Jefferson, Liberty, Wakulla60 min
Mar 3, 3:02 PM ESTWind AdvisoryTAEDixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more5 hr
Mar 3, 3:13 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor62 min
Mar 3, 3:39 PM ESTSpecial Marine WarningTAE66 min
Mar 3, 4:24 PM ESTSpecial Weather StatementTAEFranklin, Wakulla51 min
Mar 3, 4:57 PM ESTSpecial Marine WarningTAE93 min
Mar 3, 5:29 PM ESTGale WarningTAE17 hr
Mar 3, 5:29 PM ESTSmall Craft AdvisoryTAE26 hr
Mar 3, 5:38 PM ESTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more10 hr
Mar 2, 8:27 PM ESTSpecial Weather StatementTAECalhoun, Early48 min
Mar 2, 9:02 PM ESTTornado WarningTAEEarly28 min
Mar 2, 9:03 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early27 min
Mar 2, 9:15 PM ESTTornado WarningTAEBaker, Calhoun, Dougherty10 min
Mar 2, 11:26 PM ESTSpecial Weather StatementTAELee49 min
Mar 3, 12:24 AM ESTSevere Thunderstorm WarningTAEBaker, Miller36 min
Mar 3, 12:43 AM ESTSpecial Weather StatementTAEBaker, Dougherty47 min
Mar 3, 7:18 AM ESTTornado WarningTAEBaker, Miller, Mitchell42 min
Mar 3, 7:42 AM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Mar 3, 8:20 AM ESTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell40 min
Mar 3, 8:29 AM ESTTornado WarningTAEDecatur, Grady, Mitchell31 min
Mar 3, 9:13 AM ESTTornado WarningTAEBen Hill, Irwin, Tift32 min
Mar 3, 10:36 AM ESTTornado WarningTAEBrooks, Thomas24 min
Mar 3, 10:59 AM ESTTornado WarningTAEBrooks, Lowndes31 min
Mar 3, 11:31 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes29 min
Mar 3, 11:48 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas27 min
Mar 3, 12:16 PM ESTSpecial Weather StatementTAEBrooks29 min
Mar 3, 12:23 PM ESTTornado WarningTAEBrooks, Lowndes37 min
Mar 3, 12:34 PM ESTFlash Flood WarningTAEBaker, Decatur, Early, Miller, Seminole3 hr
Mar 3, 12:45 PM ESTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes30 min
Mar 3, 12:53 PM ESTTornado WarningTAEBerrien, Cook, Lanier, Lowndes37 min
Mar 3, 1:28 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes, Thomas62 min
Mar 3, 1:34 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more3 hr
Mar 3, 4:11 PM ESTAreal Flood AdvisoryTAELowndes3 hr
Mar 3, 4:29 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes83 min
Mar 2, 7:20 PM ESTSevere Thunderstorm WarningTAEDale, Geneva, Houston25 min
Mar 2, 7:53 PM ESTSpecial Weather StatementTAEHouston37 min
Mar 2, 8:30 PM ESTSpecial Weather StatementTAEHouston30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.